MAUDE Adverse Event Report: ALPHATEC SPINE, INC. IDENTITI CERVICAL STANDALONE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL

ALPHATEC SPINE, INC. IDENTITI CERVICAL STANDALONE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Model Number 134-07161410-S
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The implant has not returned for evaluation.A radiograph was provided which confirms the event of a screw backing out of the spacer.Review of the device history records showed no manufacturing or processing related irregularities.Alphatec spine is submitting this report to comply with the fda regulations 21 cfr 803.Alphatec spine has made reasonable efforts to provide as much relevant information as available.Any field that is left blank was not known at the time of this submission.If additional information is provided, a supplemental report will be submitted.Labeling review: warnings/cautions/precautions: risk factors that may affect successful surgical outcomes include alcohol abuse, obesity, patients with poor bone, muscle and/or nerve quality.Patients who use tobacco or nicotine products should be advised of the consequences that an increased incidence of non-union has been reported with patients who use tobacco or nicotine products.Attempting to rotate the locking mechanism over screws that are not fully seated within the interbody implant may result in damage to the locking mechanism.Possible adverse effects: initial or delayed loosening, bending, dislocation and/or breakage of device components.Postoperative management: immobilization should be considered in order to prevent bending, dislocation, or breakage of the implanted device in case of delayed, malunion, or nonunion of bone.Immobilization should continue until a complete bone fusion mass has developed and been confirmed.
 
Event or Problem Description
A patient underwent an anterior cervical discectomy and fusion (acdf) procedure on (b)(6) 2024.About three months postoperatively, a radiograph image revealed that the locking mechanism had failed causing the screw to start backing out.

Brand Name
IDENTITI CERVICAL STANDALONE INTERBODY SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key21711136
Report Number2027467-2025-00038
Device Sequence Number17307399
Product Code OVE
UDI-Device Identifier00190376286136
UDI-Public(01)00190376286136(10)9701705
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202812
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number134-07161410-S
Device Catalogue Number134-07161410-S
Device Lot Number9701705
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Initial Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown